# SDR HEEA0011605

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2210 · Autopilot System
- Part: Potentiometer
- Part number: 7683431
- Condition: Failed
- Location: Autoflight Sys
- Part time: 238 hours
- Component: 769000180210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 YAW KICKING.  FOUND POTENTIOMETERS CHECKED BAD IN NULL POSITION.
